Medical Questions > Womens Health > Menstruation Forum

Smelly period and discharge.

Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
Hello I would really like some advice on a problem I am having.I have been with the same guy for 4 months now and since we started having sex all these things have been happening. Before my period my discharge was a bit yellowish with a bit light green tint and when I would pee it sort of burned a bit when I didn't drink enough water and would go away when I would drink water.I started my period 3 days ago and I have never smelled the blood like it has this cycle.It smells like I passed gas with a combination of eggs. It is very strong! I went to the OB/GYN office about 2 months ago and I had no negative results.I was wondering if also amphetamine salts are causing this problem because since I started taking them 2 months ago I started to notice these changes as well. I wanted to know if I should call my doctor. Thanks!
Did you find this post helpful?
|

User Profile
replied December 6th, 2011
Hello,

Welcome to ehealthforum

A discharge like this is not normal and usually reflects an infection of either bacterial, fungal or parasitic origin. It is impossible to guess what the cause is without the benefit of examining you and performing a microscopic exam of the discharge.
In the absence of being able to do this you could try an over the counter preparation to treat a possible fungal cause. This would be clotrimazole and is used once daily at bedtime for at least 3 days. It is a topical cream actually which is inserted into the vagina.
I suspect however that what is causing this is either bacterial vaginosis or less possibly drug effect. For this reason I recommend you see your doctor for an examination and appropriate medical management.
Take care!


|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Menstruation , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.